# SDR FDEA201811163266

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 90,885 hours, 37,498 cycles
- Engine: Ge CF66D
- Engine time: 2,383 hours, 1,417 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Lead
- Part number: 8TE34BCE3
- Condition: Defective
- Location: Nr 1 Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS AUTO THROTTLES WENT TO CLIMB TRUST, NR 1 EGT WENT TO 1018' WITH "ENG 1 EXCEEDANCE" ALERT. C/W MTSI, R&R ALL NR 1 EGT THERMOCOUPLE PROBES AND FWD AND AFT LEADS I/R/T MM 77-21-01-2. RAN ENGINE NR 1 AND NR 3 FOR COMPARISON. ENGINE NR 1 START EGT 560, EGT 375 AT IDLE, FF 1130 N2 58.0 N1 22.3. COMPARED TO ENGINE NR 3 WITHIN 1 DEGREE OF START EGT, AND 16 DEGREES AT STABLIZED IDLE. REFER TO R&R OF PARTS ON MTSI 77-20/6781.
